# SDR DHL2001749001

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 12,000 FEET WITH AUTO PILOT ENGAGED, AIRCRAFT WENT INTO UNCOMMANDED ROLL TO THE RIGHT.  REMOVED AND REPLACED ROLL CHANNEL, IAW B727 MM 22-11-111, OPS CHECKED GOOD IAW B727 MM 22-10-0.  OPS CHECKED GOOD.
